Dolo 650 mg 15 Tablets

Dolo   ||   View more products from Dolo  

What is Dolo 650 Tablet used for?
Dolo 650 is a well-known and widely used medicine for fever and pain relief. It frequently used to treat low and moderate pain conditions such as headaches, toothaches, migraines, menstrual cramps, and sprains. It is a safe drug and can be used to treat conditions where people must take painkillers for a longer time, such as musculoskeletal pain.

How should I take Dolo 650 Tablet ?
Dolo 650 tablets should be taken orally and swallowed with water. Do not crush, cut, or chew the tablet. Swallow it whole. Do not take more than 4000 mg or more than 6 tablets under 24 hours. Do not repeat a dose before 4 hours. Though it is available as a non-prescription medicine, it is best to consult a doctor if you do not feel better within 3 days.

How does Dolo 650 Tablet work?
Dolo 650 contains paracetamol and belongs to the group of analgesics (painkillers) and antipyretic (fever reducing) medicines. It eases pain and fever by blocking the discharge of specific chemical messengers. It starts working within an hour and the effects last for 4-6 hours.

I missed a dose. What should I do?
If you miss a dose, take the next dose when you remember. If it's almost time to take your next dose, skip and continue to take the next dose. Do not take 2 doses to make up for the missed dose.

I have taken too much. What should I do?
Dolo 650 is safe in most cases and is unlikely to cause any harm if you do not take more than 6 tablets or 4000 mg in 24 hrs. Do not repeat a tablet before 4 hours. If you have taken more than your prescribed dose you may experience side effects including severe liver injury. In such cases, call your doctor or rush to a nearby hospital immediately.

What are the benefits of Dolo 650 Tablet?
Dolo 650 relieves pain and fever quickly. It can be used in headaches, toothaches, migraines, nerve pain, menstrual cramps, sore throats, osteoarthritis, musculoskeletal pain, sprains, and common colds. Paracetamol can also be used in situations where other pain relievers (NSAIDs) cannot be used, such as stomach ulcers, blood disorders, NSAID allergies, pregnant women, nursing mothers, and children under the age of 12.

What are the side effects with Dolo 650 Tablet?
Dolo 650 tablet does not have any major side effects if taken within limits. Some people are allergic to paracetamol and develop a serious side effect called anaphylaxis. Call your doctor right away if you develop signs of allergy such as skin rashes, swelling of the face, chest tightness and difficulty breathing. Rare and serious side effects include blood disorders and damage to the liver and kidney may occur with long-term use or overdosage.

What are the Precautions that I should take with Dolo 650 Tablet?
Do not take more than the prescribed dose of Dolo 650 or you may risk serious damage to your liver. If you have a history of liver disease, kidney disease, are on medicines for epilepsy, tuberculosis or are on blood thinners such as warfarin, Dolo 650 may not be the right medicine for you. Let your doctor know if you have had an allergic reaction to paracetamol or any other pain killer before. Dolo 650 is safe for pregnant and breastfeeding women.

What are the substances that should be avoided with Dolo 650 Tablet?
Dolo 650 should not be taken with other medicines containing paracetamol as it increases the risk of overdosing and resulting liver damage. It is safe to take with most other medicines including antibiotics and other painkillers which do not contain paracetamol. Do not take Dolo 650 tablet if you are taking medicines to treat epilepsy, tuberculosis or blood thinners such as warfarin. It can be safely used by pregnant and breastfeeding women.

When should I consult my doctor after starting Dolo 650 Tablet?
After taking Dolo-650 your symptoms should improve and you should start feeling better. Your doctor may call you for a follow-up visit to ensure that your condition has improved. If you do not notice any improvement with Dolo 650, or if you experience severe side effects, consult your doctor right away.

Frequently asked questions
When should I take Dolo 650 mg?
Dolo 650 tablet is a non-prescription medicine, you can take it when you have mild pain or fever. Dolo 650 is safe in most cases and is unlikely to cause any harm if you do not take more than 6 tablets or 4000 mg in 24 hrs. Do not repeat a tablet before 4 hours. Do not take Dolo 650 for more than 3 days without medical consultation. Refer to a doctor before giving Dolo 650 to a child below 12 years of age.

Can I take Dolo 650 for fever?
Dolo 650 Tablet eases out pain and fever by stopping the discharge of specific chemical messengers. It can be used to relieve fever in common cold and flu. It is safe for most people, so in most cases you can comfortably use Dolo 650 for fever.

Is Dolo and paracetamol the same?
Paracetamol 650 mg is the active salt for Dolo 650 tablet. It belongs to the group of analgesics (painkillers) and antipyretic (fever reducing) medicines. It is one of the safest drugs and often the first choice for fever and pain in many situations where other medicines may cause harm.

How long does Dolo take to reduce a fever?
Dolo starts working within an hour and the effect lasts for 4-6 hours. Dolo 650 tablet relieves symptoms of fever but does not treat the underlying cause. Do not exceed the dose of 6 tablets in 24 hours, and do not take more than 1 tablet in 4 hours. Talk to your doctor if your fever keeps reappearing even after taking paracetamol for 3 days.

Is Dolo a painkiller?
Dolo 650 has both pain and fever-relieving properties. It can be used for headaches, toothaches, migraine, nerve pain, period (menstrual) pains, muscle and bone pain such as osteoarthritis, and sprains.

Is Dolo 650 Tablet safe for children?
Dolo 650 may be prescribed to children only under medical supervision. A doctor will prescribe the correct dosage of paracetamol depending on the child’s weight.

Is Dolo 650 Tablet an antibiotic?
No, Dolo 650 is not an antibiotic. Dolo contains paracetamol 650 mg and belongs to the group of analgesics (painkillers) and antipyretic (fever reducing) medicines.

References
1. Józwiak-Bebenista, M., & Nowak, J. Z. (2014). Paracetamol: mechanism of action, applications and safety concern. Acta poloniae pharmaceutica, 71(1), 11–23.Accessed on 12.08.2022 https://www.ptfarm.pl/pub/File/Acta_Poloniae/2014/1/011.pdf
2. Paracetamol for Adults. The National Institute of Health. May, 2019. Accessed on 12.08.2022. https://www.nhs.uk/medicines/paracetamol-for-adults/
3. Paracetamol. Health Direct. August, 2020. Accessed on 12.08.2022. https://www.healthdirect.gov.au/paracetamol
4. Acetaminophen. MedlinePlus. January, 2022. Accessed on 12.08.2022. https://medlineplus.gov/druginfo/meds/a681004.html
5. Crocine 500 and 650 mg. Product information leaflet. Accessed on 12.08.2022. https://www.crocin.com/content/dam/cf-consumer-healthcare/panadol/en_in/adult/productshots/pdfs/Croc...





IN STOCK
 
25.44
MRP*: Rs. 30.07 | You Save 15%

(* Inclusive of all taxes)

15 Tablets

Best Before: Oct 2026

Seller Information:

More Information
        ADD